Volume 2, Issue 1 (6-2021)                   MACO 2021, 2(1): 107-118 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Danish Siddiqi M, Fasihi-Ramandi G, Hasan M. Optimal inequalities for submanifolds in an $({varepsilon})$-almost para-contact manifolds. MACO. 2021; 2 (1) :107-118
URL: http://maco.lu.ac.ir/article-1-82-en.html
Abstract:   (575 Views)

‎The present research paper is concerned about a couple of optimal inequalities for the Casorati curvature of submanifolds in an $({varepsilon})$-almost para-contact manifolds precisely $(varepsilon)$-Kenmotsu manifolds endowed with semi-symmetric metric connection (briefly says $SSM$) by adopting the T‎. ‎Opreachr('39')s optimization technique.‎

Full-Text [PDF 129 kb]   (175 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2021/06/23

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.